# SDR R61A201906118599

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 36,918 hours, 21,976 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Access Panel
- Part number: 17100162403
- Part serial: 190000274481
- Condition: Faulty
- Location: Cockpit Door
- Part time: 7,713 hours, 4,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY COCKPIT DOOR ENTRY LIGHT IS INOP, DOOR OPENS WITH TEST.  R&R COCKPIT ACCESS PANEL IAW AMM 52-51-02. OPS CHECK GOOD.
